# SDR R61A2024083000376

- Difficulty date: August 14, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 36,361 hours, 27,818 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17066138003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - UPON REMOVAL OF WASTE BOX DOUBLER FOUND CORROSION AT STGR 23R FR 88-89.  REMOVED DAMAGED STRINGER SECTION AND PERFORMED SPLICE REPAIR OF STRINGER 23R BETWEEN FRAME 88/89 TO FRAME 90 (END OF STRINGER 23R) REF ETD2024-170-022058, REV.: B.
